Open Access
2010 Cone-semicontinuity of set-valued maps by analogy with real-valued semicontinuity
Issei Kuwano, Yuuya Sonda, Tamaki Tanaka
Nihonkai Math. J. 21(2): 91-103 (2010).


In the paper, we propose how we can treat several kinds of semicontinuity with respect to cone for set-valued maps by analogy with semicontinuity for real-valued functions and investigate the inheritance properties on cone-(semi)continuity of parent set-valued maps via scalarization.


Download Citation

Issei Kuwano. Yuuya Sonda. Tamaki Tanaka. "Cone-semicontinuity of set-valued maps by analogy with real-valued semicontinuity." Nihonkai Math. J. 21 (2) 91 - 103, 2010.


Published: 2010
First available in Project Euclid: 22 April 2011

zbMATH: 1217.49021
MathSciNet: MR2809371

Primary: 49J53 , ‎54C60‎
Secondary: 90C29

Keywords: cone-continuity , Nonlinear scalarization , semicontinuity , set-relation , set-valued analysis

Rights: Copyright © 2010 Niigata University, Department of Mathematics

Vol.21 • No. 2 • 2010
Back to Top